I had a friend who went into hospital last week because she took an antibiotic and it clashed with her anti depressants, so i would like to know what the major effects that could happened to her in this situation? can it be dangerous? If so how dangerous?
If you take a perscribed anti depressants & you take an antibiotic what are the major side effects?
Question posted by chumas1991 on 7 June 2014
Last updated on 18 November 2017
What about any type of depression tablet clashing with an antibiotic? Or any insomia sleeping tablets clashing with an antibiotic
No, you'll end being like Robin and being parked for four hours in a parking lot.
There should be no interaction between antibiotics and anti depressants. I take an antidepressant and have been on antibiotics several times.
They don't necessarily clash, but what antibiotics do to antidepressants is make the antidepressants less effective. So she was likely experiencing an increase in her depression or anxiety symptoms, which is very common and can cause a relapse of the illness. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.